MathSciNet Relay Station
MathSciNet bibliographic data
MR2794587 (2012f:15031) 15A42 (15B57 65F15)
Zhou, Yunkai; Li, Ren-Cang Bounding the spectrum of large Hermitian matrices. Linear Algebra Appl. 435 (2011), no. 3, 480–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement